×

zbMATH — the first resource for mathematics

The semilattices with distinguished endomorphisms which are equationally compact. (English) Zbl 0425.08002

MSC:
08A45 Equational compactness
06A12 Semilattices
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] S. Bulman-Fleming, On equationally compact semilattices, Algebra Universalis 2 (1972), 146 – 151. · Zbl 0267.08006
[2] Sydney Bulman-Fleming, A note on equationally compact algebras, Algebra Universalis 4 (1974), 41 – 43. · Zbl 0296.08015
[3] S. Bulman-Fleming and I. Fleischer, One-variable equational compactness in partially distributive semilattices with pseudocomplementation, manuscript. · Zbl 0437.08004
[4] George Grätzer, Universal algebra, D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto, Ont.-London, 1968. · Zbl 0155.03502
[5] G. Grätzer and H. Lakser, Equationally compact semilattices, Colloq. Math. 20 (1969), 27 – 30. · Zbl 0191.00802
[6] Jan Mycielski, Some compactifications of general algebras, Colloq. Math. 13 (1964), 1 – 9. · Zbl 0136.26102
[7] W. Taylor, Review of several papers on equational compactness, J. Symbolic Logic 40 (1975), 88-92.
[8] G. H. Wenzel, Equational compactness in universal algebras, Habilitationsschrift, Mannheim, 1971.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.